# SDR VNAA0604015

- Difficulty date: April 27, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 4,121 hours, 4,070 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED ON APPROACH WITH FLAPS AT 20 DEGREES.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
